# SDR ASAA2024060750730

- Difficulty date: June 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 147A581027
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET FLOOR PANEL 147A5810-27 HAS CORRODED INSERTS. GROUNDED - YES. EVALUATED AND REPAIRED 19EA INSERTS ON AFT WET AREA FLOOR PANEL 147A5810-27 IAW B737-800 SRM 53-00-50-2R-0.
